Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Zygmund Condition for Bloch Functions in the Ball in $C^n$

Joseph A. Cima and Barnet M. Weinstock
Proceedings of the American Mathematical Society
Vol. 79, No. 4 (Aug., 1980), pp. 597-600
DOI: 10.2307/2042506
Stable URL: http://www.jstor.org/stable/2042506
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Zygmund Condition for Bloch Functions in the Ball in $C^n$
Preview not available

Abstract

In this paper we prove the equivalence of the Bloch condition for a holomorphic function $f$ on the ball $B_n$ with the Zygmund second difference condition for a suitable primitive $F$ of $f$.

Page Thumbnails

  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600